Acta Mathematica Sinica

, Volume 21, Issue 1, pp 209–214

Weak-type Endpoint Estimates for Multilinear Singular Integral Operators

Authors

    • School of Information Science and Engineering the Graduate School of the Chinese Academy of Sciences
  • Guo En Hu
    • Department of Applied Mathematics University of Information Engineering
  • Jia Cheng Lan
    • Department of Mathematics Lishui Teachers College
ORIGINAL ARTICLES

DOI: 10.1007/s10114-003-0254-6

Cite this article as:
Yan, D.Y., Hu, G.E. & Lan, J.C. Acta Math Sinica (2005) 21: 209. doi:10.1007/s10114-003-0254-6

Abstract

In this paper, the authors discuss a class of multilinear singular integrals and obtain that the operators are bounded from H1 (ℝn) to weak L1 (ℝn). Using this result, we can directly prove a main theorem in [5].

Keywords

Multilinear integralsCalderón-Zygmund kernelH1 (ℝn)BMO (ℝn

MR (2000) Subject Classification

42B20,42B25
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2004